Claudon, Benoît; Höring, Andreas
Compact Kähler manifolds with compactifiable universal cover  [ Variétés kähleriennes compactes à revêtement universel compactifiable ]
Bulletin de la Société Mathématique de France, Tome 141 (2013) no. 2 , p. 355-375
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
doi : 10.24033/bsmf.2651
URL stable : http://www.numdam.org/item?id=BSMF_2013__141_2_355_0

Classification:  32Q30,  14E30,  14J30
Mots clés: revêtement universel, conjecture d'Iitaka
Nous étudions les variétés kählériennes compactes dont le revêtement universel se réalise comme un ouvert de Zariski d'une variété compacte. Nous formulons la conjecture selon laquelle le groupe fondamental d'une telle variété devrait être virtuellement abélien et nous ramenons ce problème à une conjecture classique d'Iitaka.
In this appendix, we observe that Iitaka's conjecture fits in the more general context of special manifolds, in which the relevant statements follow from the particular cases of projective and simple manifolds.

Bibliographie

[1] D. Barlet - « Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie », in Fonctions de plusieurs variables complexes, II (Sém. François Norguet, 1974-1975), Springer, 1975, p. 1-158. Lecture Notes in Math., Vol. 482. MR 399503

[2] S. Boucksom, J.-P. Demailly, M. Păun & T. Peternell - « The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension », to appear in Journal of Alg. Geometry.

[3] F. Campana - « Algébricité et compacité dans l'espace des cycles d'un espace analytique complexe », Math. Ann. 251 (1980), p. 7-18. MR 583821

[4] -, « Coréduction algébrique d'un espace analytique faiblement kählérien compact », Invent. Math. 63 (1981), p. 187-223. MR 610537

[5] -, « Réduction d'Albanese d'un morphisme propre et faiblement kählérien. II. Groupes d'automorphismes relatifs », Compositio Math. 54 (1985), p. 399-416. Numdam | MR 791508

[6] -, « Rigidité des fibres des réductions algébriques », J. reine angew. Math. 385 (1988), p. 152-160. MR 931218

[7] -, « Remarques sur le revêtement universel des variétés kählériennes compactes », Bull. Soc. Math. France 122 (1994), p. 255-284. MR 1273904

[8] -, « Connexité abélienne des variétés kählériennes compactes », Bull. Soc. Math. France 126 (1998), p. 483-506. MR 1693441

[9] -, « Orbifolds, special varieties and classification theory », Ann. Inst. Fourier (Grenoble) 54 (2004), p. 499-630. Numdam | MR 2097416

[10] F. Campana & B. Claudon - « Abelianity conjecture for special compact Kähler threefolds », preprint arXiv:1107.0168, to appear in PEMS, special volume in honour of V. Shokurov.

[11] F. Campana & M. Păun - « Une généralisation du théorème de Kobayashi-Ochiai », Manuscripta Math. 125 (2008), p. 411-426. MR 2392879

[12] F. Campana & T. Peternell - « Complex threefolds with non-trivial holomorphic 2-forms », J. Algebraic Geom. 9 (2000), p. 223-264. MR 1735771

[13] F. Campana & Q. Zhang - « Compact Kähler threefolds of π 1 -general type », in Recent progress in arithmetic and algebraic geometry, Contemp. Math., vol. 386, Amer. Math. Soc., 2005, p. 1-12. MR 2182767

[14] B. Claudon, A. Höring & J. Kollár - « Algebraic varieties with quasi-projective universal cover », to appear in J. reine angew. Math.

[15] O. Debarre - Higher-dimensional algebraic geometry, Universitext, Springer, 2001. MR 1841091

[16] J. Fernandez De Bobadilla & J. Kollár - « Homotopically trivial deformations », preprint arXiv:1201.2904. MR 2928935

[17] G. Fischer & O. Forster - « Ein Endlichkeitssatz für Hyperflächen auf kompakten komplexen Räumen », J. reine angew. Math. 306 (1979), p. 88-93. MR 524649

[18] A. Fujiki - « On automorphism groups of compact Kähler manifolds », Invent. Math. 44 (1978), p. 225-258. MR 481142

[19] -, « On the structure of compact complex manifolds in 𝒞 », in Algebraic varieties and analytic varieties (Tokyo, 1981), Adv. Stud. Pure Math., vol. 1, North-Holland, 1983, p. 231-302. MR 715653

[20] A. Höring, T. Peternell & I. Radloff - « Uniformisation in dimension four: towards a conjecture of Iitaka », to appear in Math. Zeitschrift.

[21] P. Ionescu - « Generalized adjunction and applications », Math. Proc. Cambridge Philos. Soc. 99 (1986), p. 457-472. MR 830359

[22] Y. Kawamata - « Characterization of abelian varieties », Compositio Math. 43 (1981), p. 253-276. Numdam | MR 622451

[23] S. Kobayashi & T. Ochiai - « Meromorphic mappings onto compact complex spaces of general type », Invent. Math. 31 (1975), p. 7-16. MR 402127

[24] J. Kollár - « Shafarevich maps and plurigenera of algebraic varieties », Invent. Math. 113 (1993), p. 177-215. MR 1223229

[25] J. Kollár & J. Pardon - « Algebraic varieties with semialgebraic universal cover », J. Topol. 5 (2012), p. 199-212. MR 2897053

[26] D. I. Lieberman - « Compactness of the Chow scheme: applications to automorphisms and deformations of Kähler manifolds », in Fonctions de plusieurs variables complexes, III (Sém. François Norguet, 1975-1977), Lecture Notes in Math., vol. 670, Springer, 1978, p. 140-186. MR 521918

[27] Y. Miyaoka & S. Mori - « A numerical criterion for uniruledness », Ann. of Math. 124 (1986), p. 65-69. MR 847952

[28] P. Molino - Riemannian foliations, Progress in Math., vol. 73, Birkhäuser, 1988. MR 932463

[29] N. Nakayama - « Compact Kähler manifolds whose universal covering spaces are biholomorphic to 𝐂 n », RIMS preprint, 1999.

[30] -, « Projective algebraic varieties whose universal covering spaces are biholomorphic to 𝐂 n », J. Math. Soc. Japan 51 (1999), p. 643-654. MR 1691481

[31] M. Reid - « Tendencious survey of 3-folds », in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., 1987, p. 333-344. MR 927962

[32] J. A. Wiśniewski - « On contractions of extremal rays of Fano manifolds », J. reine angew. Math. 417 (1991), p. 141-157. MR 1103910